# SDR AALA202110193077

- Difficulty date: October 17, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 22,728 hours, 6,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING OPERATIONAL TEST OF EMERGENCY LIGHTS DURING THE PERIODIC SERVICE CHECK FOUND 1 OVERHEAD CABIN EMERGENCY LIGHT AT ROW 36 INOPERATIVE. REPLACED OVERHEAD LIGHT ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-11.
